Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Cortical cyst in right kidney. Taking homeopathic medication. History of high BP. Permanent remedy?

i have a cortical cyst in right kidney measuring 4.9 x 3.7cm. my kidney size is 5.1 x 10.1cm. for the past two years. please advise me the treatment available in allopathy . also i have taken hoemo medicine. i couldnt get any result. is this serious problem what is the permanent remedy. please help. my age is 43yrs wt 78kgs no sugar and slight blood pressure only
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Welcome to Healthcare Magic.

I appreciate your efforts for medical consultation in so much distress.
Well, you are unnecessorily worrying for the cortical cyst, if you don’t have any symptoms associated with cyst then you don’t have to get anything for that………..just get a yearly USG and nothing else….
Wish you good health.

Answered: Wed, 2 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor